MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial tachycardia procedure, the amplifier and dws were not communicating which caused a delay in the procedure.The ensite x was set up and the amplifier and the dws were switched on.Everything was working, but the system warned that the field frame was not connected.The amplifier was switched off, the field frame was connected, and the amplifier was switched on again.The amplifier and dws were rebooted a few times, everything on the front of the ensite x was unplugged, and the optic fiber was replaced with no resolution.The green led was still flashing after a successful auto-test.The ensite x was switched off, the power cord was exchanged, the magnetic field frame was unplugged, and the dws was turned off.The dws was then restarted, and the amplifier was turned on.However, the green light was still blinking.Everything was then unplugged and switched off.The three small dongles that connect the tactisys to the ensite x, ampere to ensite x, and dws to ensite x were removed.The ensite x and dws were then restarted, which resolved the issue.The connection was successful, and the green light was no longer blinking.The procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Corrected information: b5, d1, d3, d4, d9 the results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the communication issue could not be determined.
 
Event or Problem Description
During the atrial tachycardia procedure, the amplifier and dws were not communicating which caused a delay in the procedure.The ensite x was set up and the amplifier and the dws were switched on.Everything was working, but the system warned that the field frame was not connected.The amplifier was switched off, the field frame was connected, and the amplifier was switched on again.The amplifier and dws were rebooted a few times, everything on the front of the ensite x was unplugged, and the optic fiber was replaced with no resolution.The green led was still flashing after a successful auto-test.The ensite x was switched off, the power cord was exchanged, the magnetic field frame was unplugged, and the dws was turned off.The dws was then restarted, and the amplifier was turned on.However, the green light was still blinking.Everything was then unplugged and switched off.The three small dongles that connect the tactisys to the ensite x, ampere to ensite x, and dws to ensite x were removed.The ensite x and dws were then restarted, which resolved the issue.The connection was successful, and the green light was no longer blinking.The procedure was completed with no adverse patient consequences.The fiber optic cable was found to be bent and was exchanged, but the issue persisted.Following further troubleshooting the issue was isolated to the display workstation as exchanging the device resolved the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.No capa is required; the root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.Based on the information received, the cause of the reported communication issue and subsequent delay remain unknown.

Brand Name
ENSITE X EP SYSTEM DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15580540
Report Number2184149-2022-00247
Device Sequence Number15070552
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number7896749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer10/17/2022
12/02/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/02/2022
12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale